Articles | Volume 14, issue 4
https://doi.org/10.5194/npg-14-547-2007
https://doi.org/10.5194/npg-14-547-2007
28 Aug 2007
 | 28 Aug 2007

Rényi dimensions and pedodiversity indices of the earth pedotaxa distribution

F. J. Caniego, J. J. Ibáñez, and F. San José Martínez

Viewed

Total article views: 1,850 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
945 744 161 1,850 146 126
  • HTML: 945
  • PDF: 744
  • XML: 161
  • Total: 1,850
  • BibTeX: 146
  • EndNote: 126
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 29 Mar 2025
Download
Share